Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1974, Volume 15, Number 3, Pages 693–699 (Mi smj4283)  

This article is cited in 4 scientific papers (total in 4 papers)

Notes department

Operators in the spaces $L_p(R_n)$ that commute with shifts

V. D. Stepanov


Full text: PDF file (351 kB)

English version:
Siberian Mathematical Journal, 1975, 15:4, 496–501

Bibliographic databases:

UDC: 517.5
Received: 29.06.1973

Citation: V. D. Stepanov, “Operators in the spaces $L_p(R_n)$ that commute with shifts”, Sibirsk. Mat. Zh., 15:3 (1974), 693–699; Siberian Math. J., 15:4 (1975), 496–501

Citation in format AMSBIB
\Bibitem{Ste74}
\by V.~D.~Stepanov
\paper Operators in the spaces $L_p(R_n)$ that commute with shifts
\jour Sibirsk. Mat. Zh.
\yr 1974
\vol 15
\issue 3
\pages 693--699
\mathnet{http://mi.mathnet.ru/smj4283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0341170}
\zmath{https://zbmath.org/?q=an:0279.47010}
\transl
\jour Siberian Math. J.
\yr 1975
\vol 15
\issue 4
\pages 496--501
\crossref{https://doi.org/10.1007/BF00969821}


Linking options:
  • http://mi.mathnet.ru/eng/smj4283
  • http://mi.mathnet.ru/eng/smj/v15/i3/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Bichegkuev, “Integral operators generated by weighted shift operators”, Math. Notes, 59:3 (1996), 321–323  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. S. Bichegkuev, “Integralnye operatory vzveshennoi svertki”, Vladikavk. matem. zhurn., 4:2 (2002), 17–22  mathnet  mathscinet  zmath  elib
    3. V. B. Korotkov, “Convolution integral operators”, Siberian Math. J., 59:4 (2018), 677–680  mathnet  crossref  crossref  isi  elib
    4. P. Jain, S. Jain, V. D. Stepanov, “LCT based integral transforms and Hausdorff operators”, Eurasian Math. J., 11:1 (2020), 57–71  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021